Monday, November 22, 2010

Round 3 coming up

Round 3 of chemo will be the day after Thanksgiving, and that's the half way point for the chemo. So far I have tolerated it fairly well with just a few side effects. One rather annoying one is that I get a rash on my cheeks, and we are talking bright red...a butterfly rash, and it itches. Nothing I seem to do for it helps it go away or stop itching. I guess that is less worse than having nausea, so I will deal with it and live with it. Thanksgiving this year will be at Kevin and Danielle's house, and we also plan to visit Rick and Caryl since they are only an hour away from Denver. We are really looking forward to seeing everyone. Josh is staying home because his room mate is cooking dinner, so his job will be to hold down the fort. It looks like the weather will be cooperative, we can go between storms. I feel grateful for so many things. My husband, Family, friends, church family, and feeling rather well most of the time, my doctors. Hope everyone has a wonderful Thanksgiving!!!


  1. Hi Barb!Glad to hear that you are doing relatively well.I hope that you'll do as well with this round.Want to thank you for all of your comments on Kayla's page-Thanks! As far as the rash, Aveeno might help and when Kayla has skin issues due to her NF, she uses Sarna and says that it works great.Hopefully one of those will be of help.Know that we think of you often and pray for you as well.Hopefully you are at home resting by now.I wanted to let you know that you are one of the things that we are truly grateful for this season and always.Thanks for being you:0)!Take care and consider yourself hugged-Kathy

  2. what is sama? i am not familiar with it. where do you get it? my rash itches like crazy and looks like a lupus type butterfly on my face/ the doc suggested that i take half a steroid pill every day twice a day and see if that helps. it's something i have to take twice a day the day before, the day of, and the day after chemo. i will try anything!!!